Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Families of elliptic curves over cyclic cubic number fields with prescribed torsion

Author: Daeyeol Jeon
Journal: Math. Comp. 85 (2016), 1485-1502
MSC (2010): Primary 11G05; Secondary 11G18, 14H37
Published electronically: August 3, 2015
MathSciNet review: 3454372
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct infinite families of elliptic curves with given torsion group structures over cyclic cubic number fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11G05, 11G18, 14H37

Retrieve articles in all journals with MSC (2010): 11G05, 11G18, 14H37

Additional Information

Daeyeol Jeon
Affiliation: Department of Mathematics Education, Kongju National University, Kongju, Chungnam, South Korea

Keywords: Elliptic curve, modular curve, torsion, cyclic cubic number field, cyclic trigonal
Received by editor(s): July 18, 2014
Received by editor(s) in revised form: October 22, 2014
Published electronically: August 3, 2015
Additional Notes: This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2010-0023942)
Article copyright: © Copyright 2015 American Mathematical Society